# SDR SWIA202055843

- Difficulty date: December 6, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STGR22L FS333.00 - FS349.00 HAS CORROSION ON MULTIPLE AREAS.   (C-CHECK) RO 2/1/2021   REPLACED STRINGER 22L, FS 333.00-385.00 PER SRM 53-00-03-201-001-A02, SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, DRAWING SH670-31630 REV K.  CHECKS GOOD.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
